# SDR ABXA9701115

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 56444201
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT ELEVATOR TO HAVE CORRODED AND CRACKED SKIN.  REPAIRED AND REPLACED SKIN IAW DC9 SRM.
